# SDR QXEA200603292

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,821 hours, 6,276 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 08784
- Condition: False Activation
- Location: Lavatory
- Part time: 8,821 hours, 6,276 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OMA - FLIGHT 4435, RECEIVED A LAV SMOKE/FIRE WARNING MESSAGE.  NO FIRE NOTED AND NO SMELL NOTED.  MAINTENANCE PERFORMED A OPERATIONAL CHECK WITH NO DEFECTS, NO SMELL NOTED.  PLACED SMOKE DETECTOR ON MEL.  REPLACED SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.
